Item Description

Show full item record

Title: Gill Arches of Teleostean Fishes of the Order Anguilliformes 
Author: Nelson, Gareth J
Date: 1966-10
Publisher: University of Hawai'i Press
Citation: Nelson GJ. 1966. Gill arches of teleostean fishes of the order Anguilliformes. Pac Sci 20(4): 391-408.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/7805

Item File(s)

Files Size Format View
vol20n4-391-408.pdf 7.901Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About